A Polylogarithmic Bound in the Nonlinear Roth Theorem

Sarah Peluse, Sean Prendiville

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We show that sets of integers lacking the configuration x, x+y, x+y2 have at most polylogarithmic density.

Original languageEnglish (US)
Pages (from-to)5658-5684
Number of pages27
JournalInternational Mathematics Research Notices
Issue number8
StatePublished - Apr 1 2022

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'A Polylogarithmic Bound in the Nonlinear Roth Theorem'. Together they form a unique fingerprint.

Cite this